The Effect Of Diabetes On Vision And Shortness Of Breath?
I am a TB sufferer who is in the process of being treated for 1 1/2 months. I have diabetes early check 256 after it was normal in the 100 or 80s, during TB treatment recently I felt sudden blurred vision when exposed to hot weather and at night if I sleep sometimes I breathe became short and surprised to wake up and quickly drank warm water to calm down. what I want to ask is whether my diabetes symptoms have increased or the effect of the TB medicine that I am taking, thank you.
Hello Mr. Doddy.
One of the complications of Diabetes melltius is visual disturbances. This is caused by worsening of the blood vessels around the eyeball which causes the patient's vision to be disturbed, both in terms of visual acuity which slowly decreases to the field of view that can experience narrowing. If you complain of sudden blurry vision when the weather is hot (alone) and the condition then gets better again, it is more likely that your visual nerve is impaired. Normally, the nerves of vision will adapt well when the light entering the eye is too bright or vice versa. However, in diabetics, nervous disorders are very possible. The use of anti-TB drugs (especially isoniazid) also affects the performance of the peripheral nerves (peripheral neuropathy), a complaint commonly felt by patients is tingling.
Other complaints that you convey can be caused by excessive anxiety or shortness of breath due to pulmonary TB infection conditions. If the complaint is felt to be getting worse, see a doctor immediately, if the doctor's examination concludes that you cannot tolerate certain TB drugs, then the doctor will substitute another type of drug. However, you should not stop the drug without a doctor's recommendation.
I hope this information is helpful,